Skyscraper
Skyscraper Right

Woman Loses Sight Due to Drugs Side Effects

0 510
Anne Wanjiku at her home in Githurai

A young woman from Githurai is seeking for support after she totally lost her eyesight while receiving treatment for Tuberculosis.

In an interview with Ghetto radio Anne Wanjiku talked about her struggle with the Multi-drug resistant Tuberculosis which stole her eye sight in 2015.

“My disease started as a normal TB and I began treatment as a normal TB patient would do until after six months”.

“But even after that period, instead of getting well my sickness turned into MDR-TB. According to the doctors I had to spend two years at Kenyatta in isolation,” says Wanjiku.

“Life in the hospital was not easy. My health deteriorated every single day that I spent at Kenyatta. I lost too much weight. I could not do anything on my own,”  she narrates.

Wanjiku’s father, Mwangi says the 26 years old was diagnosed with Tuberculosis in 2013 and was put in isolation for two years at the Kenyatta National Hospital as she had developed the Multi-Drug Resistant TB.

After the two year treatment, Wanjiku however lost her sight in 2015 due to the side effects of the drugs and the several injections she received.

Mwangi says her daughter developed a clot in the optic veins which resulted to her blindness. A condition that can be reversed with a surgery.

Wanjiku is now pleading to the public to support her in raising ksh 4million for the surgery that is to take place in India.

To support Wanjiku, you can send money to Mpesa Pay Bill number 566521 account name Anne Wanjiuku Muya or Mpesa Phone number 0702739603.

 

 

 

Comments
Loading...